# SDR QXEA200701790

- Difficulty date: December 3, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 15,449 hours, 15,415 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: TCCAPDANIH949
- Part serial: E8350
- Condition: Malfunctioned
- Location: Bypass Door
- Part time: 7,220 hours, 6,716 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA- FLIGHT 2287 - ENGINE INTAKE SWITCH ON THE NR 2 SIDE FLICKERING ON AND OFF WHILE SWITCH IS IN CLOSED POSITION.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE INTAKE BYPASS DOOR ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
